# SDR 04FDEA00886

- Difficulty date: April 7, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,460 hours, 8,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

AT 200 FT AGL ON LANDING IN SFS, GOT A CABIN SMOKE LVL 3 ALERT, IT WENT OUT SHORTLY.  ALERT ON AGAIN DURING LANDING ROLL, THEN OUT.  EMERGENCY DECLARED.  ON TAXI IN, CABIN SMOKE LEVEL 3 ALERT ON STEADY.  APU RUNNING.  ENGINE SHUTDOWN.  F/O SMELLED SMOKE.  EMERGENCY EVACUATION DECLARED.  REMOVED AND REPLACED SMOKE CARGO COMPT DETECTOR AFT CARGO DETECTOR 5 PER MM 26-14-01-4, OPS CHECK PER MM 26-14-01-5 PASSED.  REMOVED AND REPLACED NR 2 FIREX ENG/APU CONTAINER.  REMOVED AND REPLACED MSC, OPS TEST.  REMOVED AND REPLACED NR 1, 2 AND 3 WATER SEPARATOR AMM 21-54-05-2.  C/W MTSI ITEM NR 3 WRI 26-1/9032 AIR CONDITIONING PACK AND DISTRIBUTION DUCT ODOR CHECK PER MM 21-53-00-7 SATISFACTORY, A/C OK FOR SERVICE.
